# SDR FDEA202103200715

- Difficulty date: March 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 90,893 hours, 21,200 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL SUPPORT BEADED DOUBLER FOUND CRACK   AT STATION XOS 761. LEFT HAND WING FIXED LEADING EDGE INTERNAL DOUBLER AT STATION XOS 761 REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
